MathSciNet Relay Station
MathSciNet bibliographic data
MR1347773 (96e:34129) 34K15 (34K40)
Zafer, A.; Dahiya, R. S. Oscillation of bounded solutions of neutral differential equations. Appl. Math. Lett. 6 (1993), no. 2, 43–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement